Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Skin allergy spreading to other body parts on using hair color, taken allegra, used mommate cream. Proper treatment advise?

i am 43 years old , i use hair color, which is causing allergy to my skin and it is spreading in other parts of body like arms and groain area. in am suffering from skin allergy for last 4 years. use mommate cream and taking allegra 120 mg. please suggest me proper treatment. rj singh
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
Dear RJ,
You seem to have a delayed chemical hypersensitivity (Type IV) agaist certain hair coloring chemicals and recommend you have a patch test before using any more hair dyes.
For the moment, you need a systemic corticosteroid like prednisolone 1-2mg/kg BW for 15-20 days to control this reaction and also need to continue the Allegra 120mg until all of this is resolved.
As for the other 'skin allergy' I am not sure what it is, but a formal testing is recommended.
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor